MAUDE Adverse Event Report: EEZCARE MEDICAL CORP. DRIVE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

EEZCARE MEDICAL CORP. DRIVE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 14027
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the importer/ initial distributor of the device.Caregiver acquired the device (b)(6) 2016 from a dme provider.Patient used the unit for a month before several bed sores were discovered.Initial treatment was in-house by nurse visitation.Patient was subsequently admitted to the hospital.Patient been in and out of the hospital to treat blisters.Caregiver advised that the unit was installed by dme provider.There is no report of any product defect and/or malfunction.

Brand Name
DRIVE
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
EEZCARE MEDICAL CORP.
no. 3-1, minquan st
tu-cheng district,
new taipei city, taiwan 23679
TW  23679
MDR Report Key6707408
Report Number2438477-2017-00011
Device Sequence Number13916709
Product Code FNM
UDI-Device Identifier00822383221618
UDI-Public(01)00822383221618
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 01/09/2017
Report Date (Section F) 02/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Patient Family Member or Friend
Device Model Number14027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/09/2017
Device Age12 MO
Event Location Home
Date Report to Manufacturer02/06/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient Weight84
Date Report Sent to FDA02/06/2017